Does anyone here have to take prednisone, also? Wondering if it interferes with levothyroxine as I'm sitting here wide awake at 2AM (a side effect of the prednisone).

13 Answers

vida71
Answered 10 months ago    reply

I have had to combine the two at times and would have the same result. I would generally have thyroxine around 5.30am and then predisone at 10 am with food. Still not great though. Try the 478 - breathe in for four, hold for 7, breathe out for 8 - sometimes helps me to sleep.

rahn_alishia4
Answered 10 months ago    reply

I'll try that after a snack. I'm about to salt and pepper my headboard, I'm so dang hungry! Lol

vida71
Answered 10 months ago    reply

lol another side effect of the prednisone! Just great!

rahn_alishia4
Answered 10 months ago    reply

Mmm...peanut butter toast and a hot toddy while the blizzard rages outside. My belly is warm and happy


RJazmine68
Answered 10 months ago    reply

Insomnia is a side effect of synthetic as well.

RJazmine68
Answered 10 months ago    reply

Synthroid auto correct changed that on me

rahn_alishia4
Answered 10 months ago    reply

Yes, but I've been on it for 5 years and it doesn't do that to me like prednisone does. I had to take a nightimes dose of pred, so here I am...ugh!!

RJazmine68
Answered 10 months ago    reply

I just wondered if the 2 together is not giving you a fighting chance to sleep.

rahn_alishia4
Answered 10 months ago    reply

You might be right. There is something going on, I'm sure, because even off the prednisone my anxiety is sky-high and mood swings are out of control. I see the endo tomorrow. I hope she can balance me out. Or order an exorcism.


J_Daniella
Answered 10 months ago    reply

Yes- I also have Crohn’s disease so I am on that occasionally. It does not interfere- one if the side effects of prednisone is not being able to sleep

rahn_alishia4
Answered 10 months ago    reply

Yeah, I know. It sucks...


k.tinker
Answered 10 months ago    reply

Oh yes big side effect took it for asthma...

rahn_alishia4
Answered 10 months ago    reply

Thank God for Netflix and leftovers!


related questions